# SDR SIMA20190101001

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,478 hours, 28,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON CLIMBOUT OUT ENTERING ICING CONDITIONS WE RECIVED BLEED 2 VALV CLOSED FOLLOWED BY WING ANTICE FAIL CAUTION AFT THAT WE GOT BLEED LEAK 2 WARRING AND ICE CONDITION AI INOP WARRING RAN CHECK LIST DID NOT GO AWAY UNTIL EXITING ICING CONDITION. C/A-INSTALLED NEW RUBBER COUPLING NR 2 ACM LOCATION NR 10 OPS CEHCK LEAK CHECK FROUND IAW AMM 21-51-00 OPS CEHCK GOOD OF ANT ICE SYSTEM IAW CH 30-00-00.
